This never used to happen to me. Almost always I would get them while relaxing. But in the past couple months, even though my total amount of ectopics seem to have decreased and lightened, I get them while on the treadmill. I don't run hard...a fast walk or slow jog on incline. I have been doing this same "routine" for 7 years now. 40-60 mins a day 5 days a week.
I told doc and he said not to worry - that it means nothing. Have had all the tests. I think a big problem of mine is magnesium (and maybe other) deficiencies which is why I think the supplementing is helping as much as it is. And also hormones play a BIG role because I barely get any until the 10 days prior to my period.
Anyway, I am keeping myself from worrying too much. But I do think it is odd because I have always heard that for most people - exercise makes them go away...not start. Kind of a bummer, man.
I almost always get them while I excercise mostly when I first start up and wind down but on occassion I will get them during when I am pushing a bit too hard. The big thing for me is to watch my breathing. If it starts to get labored then I start to notice the ectopics espcially when I go 60 minutes. 40 minutes seems to be my max before I start to do too much. They aren't that bad though so I am not concerned. Anyways, I'd say watch your breathing and watch that you aren't pushing too hard. Take care.
It depends. Usually not (except maybe one or two that I suspect are mechanically provoked, like when jogging and stepping too hard on the ground). Sometimes I also get a couple of them right after heavy exercise. This is caused by the fact that adrenalin has a couple of minutes half-life together with the fact that my heart rate drops fairly steep after exercise (high vagal activity - great condition? not really.. lol).
A couple of years ago I had a tendency towards panic attacks during exercise (the deeper breathing and the pounding heart that is normal during exercise likely provoked it). That could cause lots of PACs and maybe even some SVT when it was at the worst. The beta blocker Pranolol (NOT metoprolol, it had no effect on this) was really helpful.
I think you get your premature beats because you are stressed and anxious. Your heart is fine (you've had it examined several times now).
Almost anything can provoke premature beats, but personally I think the fear of them is by far the worst trigger..
I also have sometimes had the feeling that stepping hard on the ground, as you put it, has triggered ectopics. Since the heart is actually held pretty firmly in the mediastinum, this must be an illusion, but it sure *feels* as though it can be jostled.
cheers, I agree that fear of pvcs--or 'listening' for them--is a serious factor in producing them.
OMG!! That is EXACTLY how it feels...as tho my heart is being jostled. I even wondered if that was possible. It feels like it falls into my tummy as I walk (step hard). I even asked myself the other day, "Is my heart loose or something??" LOL
I used to 99% always get them while sitting or laying down. Now that they have decreased (by use of magnesium I am certain) I seem to only get them when I am moving around. Its so weird.
Don't get me wrong....I am THRILLED I have them less and lighter...but the change is confusing to me. Especially since I am really trying to lose weight...I NEED to be exercising.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.